Citalopram Watch

laraking9
Badges: 2
Rep:
?
#1
Report Thread starter 1 week ago
#1
Why am I so tired when taking Citalopram, since taking them for my depression I have been so tired, I cant stay up longer than 9 oclock and I get so tired when doing hardly/smallest activity.
No matter what time I go to bed I will still feel tired in the morning and once 12pm hits I am exhausted.
I feel like I am constantly at the doctors seeing what they can do first of all they put me on sertraline and I suffered with Insomnia and now I'm taking citalopram I'm exhausted all the time and I feel like I cant win
0
reply
sinfonietta
Badges: 22
Rep:
?
#2
Report 1 week ago
#2
How long have you been taking it for? It can take your body a while to adjust to a new medication.
1
reply
chemistt
Badges: 6
Rep:
?
#3
Report 1 week ago
#3
Hi there, I have been on both citalopram and sertraline at different points in time and found that for the first week of both I felt very lethargic, but this wore off after not too long. Obviously people may react differently, so if this problem persists definitely bring it up with your doctor, however if you have only been on it a couple days it may be worth sticking with it. Wishing you all the best
1
reply
laraking9
Badges: 2
Rep:
?
#4
Report Thread starter 1 week ago
#4
i’ve been on citaolpram for roughly 3 months now and since then i’ve been exhausted
0
reply
chemistt
Badges: 6
Rep:
?
#5
Report 1 week ago
#5
(Original post by laraking9)
i’ve been on citaolpram for roughly 3 months now and since then i’ve been exhausted
I would definitely say that this is something to bring up with your GP, as there may be an alternative medication without the side effect
0
reply
Phoenixfeather99
Badges: 12
Rep:
?
#6
Report 1 week ago
#6
At what time of the day do you take your medication??
1
reply
laraking9
Badges: 2
Rep:
?
#7
Report Thread starter 1 week ago
#7
take it first thing in the morning roughly about 7:30am
0
reply
Delusion6
Badges: 9
Rep:
?
#8
Report 1 week ago
#8
isn't that one of the side affects to anti depressants - fatigue?
0
reply
Phoenixfeather99
Badges: 12
Rep:
?
#9
Report 1 week ago
#9
(Original post by laraking9)
take it first thing in the morning roughly about 7:30am
Change the time you take it to bed time. That way you’ll sleep through the immediate tiredness side effect. Don’t start doing that straight away though otherwise you’ll mess with your chemical levels. Take the tablet 2 hours later each day until you get to bedtime. E.g. 7:30am, 9:30am, 11:30am etc.
0
reply
laraking9
Badges: 2
Rep:
?
#10
Report Thread starter 1 week ago
#10
thank you so much all for your advice
0
reply
Brightandbliss
Badges: 1
Rep:
?
#11
Report 1 week ago
#11
(Original post by laraking9)
Why am I so tired when taking Citalopram, since taking them for my depression I have been so tired, I cant stay up longer than 9 oclock and I get so tired when doing hardly/smallest activity.
No matter what time I go to bed I will still feel tired in the morning and once 12pm hits I am exhausted.
I feel like I am constantly at the doctors seeing what they can do first of all they put me on sertraline and I suffered with Insomnia and now I'm taking citalopram I'm exhausted all the time and I feel like I cant win
Hey hun, it takes a while for your body to adjust to them. I find that talking to someone you don’t know- such as a therapist works so much better than medication. Hope your body adjusts to them... hope all your problems get sorted. Look after yourself x
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top

It is really important for me to be involved in helping make my university better

Strongly disagree (2)
9.52%
Disagree (2)
9.52%
Neither agree or disagree (7)
33.33%
Agree (6)
28.57%
Strongly Agree (4)
19.05%

Watched Threads

View All
Latest
My Feed